| Catalog Number |
1651-48 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use the fill port of the catheter detached from the injection base.In addition the distal tip had leakage around the balloon with a risk of part of the device detaching in the patient.The issue occurred with two devices.No injury was reported to the patient.Another catheter from the same batch presented the same problem.Note: this is report 1 of 2 related to the first catheter used in the event.Report (b)(4) was submitted for the second device involved in this event.
Additional Manufacturer Narrative
The device have not been returned for evaluation.Therefore, we're unable to conclusively determine the root cause of the reported incident.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any similar complaints related to this lot number.Note: this is report 1 of 2 related to the first catheter used in the event.Report (b)(4)was submitted for the second device involved in this event.